MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM
Model Number 1322.09.420
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to cuff failure.Previous surgery is unknown, as well as complete product information of original assembly.In subsequent years, the patient experienced subscapularis failure requiring revision.During the surgery to address the subscapularis, the surgeon decided to replace the existing 42mm humeral head (pn 1322.09.420) with adaptor taper +4mm (pn 1330.15.274) with a smaller one (40mm h13 eccentrical 2mm humeral head, pn 1321.09.402).The pre-existing trauma humeral body #medium (pn 1350.15.010) has also been replaced with a short one (pn 1350.15.030).Subscapularis was repaired; assembly was reduced in size and surgery was completed as intended.Patient is female, date of birth (b)(6) 1948.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components were discarded therefore are not available for identification and investigation.No review of manufacturing records can be performed since lot number is unknown.Pre-op x rays were shared with medical expert who confirmed that the event is a clear case of rotator cuff failure over time (of unknown duration) which is the most frequent reason for revision of an anatomic total shoulder arthroplasty.The radiographs show a well seated anatomical stem but there are signs of overstuffing: center of rotation of the reconstructed joint is clearly medially displaced, indicating overstuffing of the joint.This would add stress to the natural course of rotator cuff failure over time.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.42MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25680177
Report Number3008021110-2026-00255
Device Sequence Number4707647
Product Code KWT
UDI-Device Identifier08033390001373
UDI-Public8033390001373
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.420
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale